# SDR QXEA2014120601004

- Difficulty date: December 6, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 32,086 hours, 33,491 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Part number: 85414290007
- Condition: Damaged
- Location: Zone 400
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE, FINGERNAIL EXHAUST HAS SEVERAL SUPPORT CLIPS BROKEN.  NOTICED BY PASSENGER, VIBRATING DURING CRUISE.  REMOVED NR 1 EXHAUST EJECTOR IAW AMM TASK 78-10--26-00-801.  INSTALLED NEW SERVICABLE NR 1 AFT EXHAUST OUTLET IAW AMM TASK 78-10-26-400-801.  RETURNED TO SERVICE.
